# SDR ASOA2014020409850

- Difficulty date: January 6, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,046 hours, 33,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO FLOORBEAM CAP STRIP HAS CORROSION AROUND FASTENER HOLES AT FS 589 BETWEEN RBL 9-RBL 27.  R & R DAMAGED RT CARGO FLOORBEAM CAP STRIPS WITH SERVICEABLE FLOORBEAM CAP STRIPS BETWEEN IAW SRM 51-42-21, & 51-42-06.
